# SDR DHL2007741503

- Difficulty date: July 11, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 304-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LT WEB HAS CORROSION SPOTS BETWEEN BS 304 AND BS 312 (WHERE NLG TRUNNION FITTING WAS REMOVED).  REMOVED CORROSION IAW B727 SRM 51-10-6, FOUND OUT OF LIMITS IAW B727 SRM 53-10-1 FIGURE 1.  CUT OUT DAMAGED AREA (DIM. 2.75" BY 2.25").  FABRICATED REPAIR DOUBLER FROM 7075-T6 0.090" PO NR 9005216 (DIM 7" BY 4.75") AND REPAIR FILLER FROM 7075-T6 0.080" PO NR 9004670 (DIM 2.75" BY 2.25") IAW B727 53-10-2 FIGURE 2 AND 51-40-2 FIGURE 1.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2 AND INSTALLED REPAIR PARTS AT NLG LT WEB IAW B727 SRM 51-40-2 FIGURE 1 AND 51-30-2.
